The man explained how he suppressed a sneeze by pinching his nostrils and keeping his mouth closed, and then felt a popping sensation in his neck.
Mr. C, a 30-year-old male with Crohn's disease, presented to his clinician with symptoms of fatigue, lethargy, headaches, pallor, hair loss, irritability, and weakness.
A women with a 30-year history of hypertension, hyperlipidemia and an 8-year history of systolic dysfunction is hospitalized for congestion following a 5-day river cruise.
The patient admitted to taking 2 teaspoons of self-prepared apricot kernel extract along with 3 tablets of Novodalin, an herbal fruit kernel supplement, every day for the past 5 years.
He was able to find an online health store that sold tianeptine and over three months continued to use the drug, increasing the dose on stressful days. During this time, he also began to experience withdrawal symptoms.
The patient was a 32-year-old nulliparous white female who reported a 5-year history of severe hypertension, hypokalemia, and resultant systolic dysfunction.
Initially, the patient experienced no complications. But approximately 12 hours following therapy, he awoke with shortness of breath and functional quadriplegia.
The patient, a 33-year old woman with a history of drug hypersensitivity to NSAIDs and aspirin, presented for management of her chronic UC with mesalamine.
Studies show that while statin-induced rhabdomyolysis is considered rare, certain factors may increase the chances for its occurrence.
Fueled by social media, food challenges have become a trendy new fad, that in some cases, can go from fun to fatal very quickly.
The patient, a 32-year-old woman, had a history of depression and panic attacks which began after the birth of her first child.
Careful monitoring and perhaps dose reductions may be necessary for patients during the pre- and postoperative period.
A cancer patient underwent intense scrutiny at the airport for carrying a prescribed bottle of ammonium lactate 12% cream.
Switching drug classes to avoid similar therapy failure seems like a logical step, however, for some patients, this may not be an option.
Predicting drug-induced liver injury continues to be a challenge, especially when reports of severe hepatotoxicity associated with certain drugs are rare.